Alert archive / New York / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 21, NWS Burlington, VT

July 13, 2023St. Lawrence County, New York

NWS Burlington, VT issued this severe thunderstorm warning at Jul 13, 2023, 1:37 PM EDT for St. Lawrence County, New York. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2023, 1:37 PM EDT (17:37 UTC)
Expired
Jul 13, 2023, 2:15 PM EDT
In force
38 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County St. Lawrence County, NY

The radar

The Ft Drum radar (KTYX), 119 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 2:12 PM EDTFUNNEL CLOUD2 E Eben, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 12:43 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.6 hours before the alert went out and 345 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2023-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 448 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2023-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
448 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

574 
WUUS51 KBTV 131737
SVRBTV
NYC089-131815-
/O.NEW.KBTV.SV.W.0021.230713T1737Z-230713T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Burlington VT
137 PM EDT Thu Jul 13 2023

The National Weather Service in Burlington has issued a

* Severe Thunderstorm Warning for...
  Central St. Lawrence County in northern New York...

* Until 215 PM EDT.

* At 136 PM EDT, a severe thunderstorm was located over North
  Gouverneur, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include...
  Potsdam, Canton, Lisbon, De Kalb, Parishville, Colton, Rensselaer
  Falls, Morley, Norwood, Hermon, Chipman, Heuvelton, Waddington,
  Richville, Madrid, Pierrepont, Russell, De Peyster, West
  Parishville, and West Potsdam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4487 7519 4488 7518 4461 7476 4431 7535
      4441 7560 4480 7533 4482 7530 4484 7530
      4486 7525 4485 7524 4487 7524 4488 7522
      4487 7521 4488 7520
TIME...MOT...LOC 1736Z 214DEG 29KT 4442 7544 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Duell
1 follow-up statement
429 
WWUS51 KBTV 131814
SVSBTV

Severe Weather Statement
National Weather Service Burlington VT
214 PM EDT Thu Jul 13 2023

NYC089-131821-
/O.EXP.KBTV.SV.W.0021.000000T0000Z-230713T1815Z/
St. Lawrence NY-
214 PM EDT Thu Jul 13 2023

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ST. LAWRENCE COUNTY
WILL EXPIRE AT 215 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with additional thunderstorms moving in.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern New York.

LAT...LON 4487 7519 4488 7518 4461 7476 4431 7535
      4441 7560 4480 7533 4482 7530 4484 7530
      4486 7525 4485 7524 4487 7524 4488 7522
      4487 7521 4488 7520
TIME...MOT...LOC 1811Z 214DEG 29KT 4464 7523 

$$

Duell

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 10:59 AM EDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jul 13, 10:59 AM EDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
1059 AM EDT Thu Jul 13 2023

.SYNOPSIS...
The weak cold front that passed through our region Wednesday
will retreat northward as a warm front today. Scattered light
showers are possible this morning, followed by a period of
partly to mostly sunny skies. Developing instability and an
approaching trough from the west will result in scattered to
numerous showers and thunderstorms. Some thunderstorms will be
severe with damaging winds, large hail, and locally heavy
rainfall. A seasonably warm and humid air mass will bring
continued chances for showers and thunderstorms on Friday and
through the upcoming weekend. Additional moderate to heavy
rainfall is possible.

&&

.NEAR TERM /THROUGH FRIDAY/...
As of 1059 AM EDT Thursday...Forecast is largely on track on a
very active weather day. Morning showers associated with
isentropic lift are exiting northeastern Vermont with a band of
high clouds lingering behind, but just behind that is a large
area of clearing that is pushing through northern New York. A
well defined 1002 millibar low pressure system is just north of
Lake Erie, and its attendant cold front is evident entering far
western New York. This dynamic system will support unusually
breezy conditions for mid-summer, with southerly wind gusts in
the 25 to 30 MPH range and locally near 35 MPH. Other than some
tweaks to winds, particularly on Lake Champlain, and hourly
temperatures, no further changes needed.

Previous Discussion...Another active weather day is expected,
with the main focus today on severe thunderstorm activity, which
is likely across northern NY mid-late afternoon, and across VT
late afternoon through late this evening. Heavy rainfall with
stronger convective storms will bring a renewed threat of
localized flash flooding, with the greatest likelihood across
central and s-central VT this evening. A Flood Watch continues
in effect for much of Vermont and Clinton/Essex Counties in NY,
18Z THU thru 06Z FRI.

During the pre-dawn hours, we've been monitoring a vigorous
shortwave trough across sern Michigan, which is associated with
a seasonably strong surface low. Eastward extending stationary
frontal boundary is retreating northward as a warm front across
wrn/central NY, and associated isentropic ascent will yield some
light rain showers across nrn NY into the Champlain Valley
around sunrise this morning. As the sfc low lifts to our north
and west, the warm front will rapidly move into srn Quebec,
allowing for partial clearing and strong low-level moisture
advection with S-SW 925mb winds of 25-30kts. The combination of
this moisture advection and insolational heating will result in
strong low-level lapse rates and destabilization into the
afternoon hours, as valley temps rise into the low-mid 80s (with
PBL dewpoints climbing into the upper 60s to near 70F). These
factors will continue to SBCAPE of 1500-2500 J/kg during the
peak heating hours.

Convective allowing models are consistent in their depiction of
convective initiation in vcnty of St. Lawrence County 18-19Z,
with convective storms moving steadily eastward through the late
afternoon hrs in nrn NY and across VT during the late afternoon
thru evening hours. Best vertical shear is in the sfc-700mb
layer, with excellent hodograph curvature and sfc-1km SRH values
exceeding 100 m2/s2, especially across nrn NY. Weakening mid-
level flow and shear suggests updrafts may rain back on
themselves later in the convective evolution, with potential for
storm mergers and upscale growth into a QLCS. Until that time
however, environment does support supercell development with
30-40kts of sfc-6km bulk shear and aforementioned strong low-
level SRH and high CAPE values. Can't rule out an isolated
tornado or two, especially nrn NY ewd into the Champlain Valley,
where stronger southerly PBL flow will exist with terrain
driven channeling effects. Vermont averages one tornado per
year, and this is the type of convective environment that can
be conducive for isolated tornadoes to happen in our region.

Otherwise, damaging winds are the main threat, with large hail
mainly confined to any rotating storms during the period.
Damaging winds may be more likely to uproot trees in today's
event given saturated ground conditions areawide. Severe threat
gradually wanes across central/ern VT late this evening as
storms encounter weakening CAPE with onset of diurnal cooling
cycle.

We'll need to watch the southern end of the potential convective
line, where some of the CAMs output and HREF suggest best
potential for training storms toward the end of the event this
evening. Thinking most rainfall is in 0.75-1" range, but
locally 1-1.5" and maybe localized 2" totals for Rutland/Windsor
counties if storms take on more of an NE-SW orientation
parallel to weakening deep-layer shear in the 00-03Z period this
evening. Low Flash flood guidance values - a function of
saturated antecedent soil conditions - of roughly 1.2-1.5" in 3
hours will potentially be exceeded with the type of intense
rainfall that these thunderstorms can produce. As such, Flood
Watch continues to look good, and will highlight greatest
potential of flash flooding is in s-central VT.

PoPs generally diminish tonight with temperatures remaining in
the low-mid 60s for overnight lows in most areas.

Weaker large-scale forcing expected on Friday, but anticipate
scattered showers and thunderstorms across s-central/ern VT
during the afternoon hours with lingering moisture/moderate
instability axis and limited CIN during the afternoon period.
PoPs currently 60-70% across ern/s-central VT, but lower to the
north and west. Weaker deep-layer shear should limit severe
threat, but we'll need to monitor again for locally heavy
rainfall s-central/ern VT Friday afternoon and evening period
with any thunderstorms. Valley highs on Friday generally in the
lower 80s.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY/...
As of 321 AM EDT Thursday...A frontal boundary will move through the
forecast area Friday night, bringing with it drier air dropping PoPs
from west to east. Some lingering showers are expected east of the
Green Mountains early, but generally chances of precip around 10-30%
at most. Currently forecasting anywhere from a trace in the
Champlain Valley to a tenth of rain in eastern Vermont. Conditions
will be generally muggy and mild throughout the night with lows in
60s, about 5-10 degrees above average. Model soundings show plenty
of moisture toward the surface in the typical valley fog locations
as well, though other spots might struggle with cloud cover limiting
radiational cooling.

Mild temperatures will provide a springboard for the temps to rise
even higher Saturday into the 80s, a few degrees above normal
for this time of year. We're still expecting dew points in the
mid- to upper 60s, providing uncomfortably warm and muggy
conditions. Apparent temperatures could even brush the 90s F in
the Champlain Valley. Plenty of positive vorticity advection and
instability will allow for scattered showers and thunderstorms
Saturday afternoon, but models are still disagreeing a bit with
how much limiting CIN is present and when. Precipitation amounts
could vary greatly depending on where and when storms pop up,
but overall looking at another trace to a tenth of an inch of
rain, potentially higher in heavier t- storms. Have highest PoPs
20-40% once again with scattered coverage of showers/storms.
Unfortunately, any showers or storms could cause more issues
with flooding across the forecast area, especially Vermont, as
the streams are high and soil primed.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
As of 321 AM EDT Thursday...Unsettled weather continues into the long
term with a concerning amount of moisture from the Atlantic Ocean
moving into our area and Pwats near or around 2 inches Saturday
night and much of Sunday, especially in southern and eastern
Vermont. This tropical air mass continues to have deep warm cloud
layers, modest instability, and high moisture content, indicating
showers and thunderstorms could be heavy and efficient, which is
unfortunate after our area has experienced so much flooding lately,
and Sunday looks to be the day of greatest concern.

Streams and rivers are still running fast and high, and the soil is
saturated and unable to take more rainfall. We need to continue
monitoring this moisture as the event grows closer and confidence
grows higher. The big question for Sunday will be where exactly the
heavy rain axis sets up, and the latest GFS run is identifying
highest levels of CAPE and steepest lapse rates across the St.
Lawrence Valley. If this is where the heavy rain and thunderstorms
set up, that would be a more forgiving solution as that area hasn't
gotten the extreme rain that much of Vermont has in the recent days.
However, confidence is not high at this point.

Monday could feature a short break in rainfall, but another blast of
moisture and precipitation will follow shortly Tuesday. These waves
of precip are expected to continue through the end of the long term
period with highs in the 80s and lows in the 60s to near 70 F as a
parent low in Canada continues to rotate shortwaves through the
forecast area. Exact timing of these waves will continue to sharpen
in the coming days. Tuesday onward, highs start to fall back toward
or below seasonal normals in the upper 70s to around 80 F.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...
Through 12Z Friday...A warm front lifting across northern NY and
VT through 15Z will bring light stratiform rain for a 2-3 hour
period. Generally remaining VFR in association with this
activity. Still some LIFR fog at MPV, but anticipate that will
dissipate by 13Z. Mid-level clouds will decrease later this
morning, and south winds will increase, with gusts locally
24-26kt at BTV by early afternoon. An approaching trough of low
pressure will serve as a focus for thunderstorm development
across nrn NY by mid- afternoon. Appears that scattered strong
to severe storms are likely, impacting MSS/SLK 19-21Z, PBG/BTV
21-22Z, and eventually across MPV/RUT/EFK toward 23-01Z. The
strongest storms will be capable of producing damaging wind
gusts, large hail, and heavy rainfall, with intervals of IFR
conditions expected for an approximately 1-hour period or so as
the t-storms move through.

Outlook...

Friday: VFR. Likely SHRA, Chance TSRA.
Friday Night: Mainly VFR, with local MVFR possible. Chance SHRA,
Chance TSRA.
Saturday: Mainly VFR, with local MVFR possible. Chance SHRA,
Chance TSRA.
Saturday Night: VFR. Chance SHRA, Chance TSRA.
Sunday: Mainly MVFR, with local IFR possible. Definite SHRA,
Slight chance TSRA.
Sunday Night: Mainly VFR, with areas IFR possible. Chance SHRA,
Slight chance TSRA.
Monday: Mainly VFR, with local MVFR possible. Chance SHRA, Slight
chance TSRA.

&&

.HYDROLOGY...
As of 210 AM EDT Thursday...River levels continue to recede
below flood stage and that trend is expected to continue today.
This includes the Otter Creek at Center Rutland, which has
finally dipped below flood stage as of 2AM EDT. On a related
note, continued drainage into Lake Champlain is expected to
result in lake rises of 1 to 1.5 feet by Friday morning. That
said, Lake Champlain isn't expected to reach flood stage, likely
staying at least 2 feet below.

Main hydrology focus today will be localized flash flooding
with the strong thunderstorms expected mid-late afternoon across
nrn NY and late afternoon thru late this evening across VT.
Greatest threat of flash flooding is expected from the Winooski
valley southward. Most areas will see rainfall between 0.75-1",
but strongest storms will be capable of producing up to 2" of
rainfall, especially if any training occurs (again, most likely
s-central VT). Flood watch for flash flooding continues for all
VT zones except wrn Franklin, wrn Chittenden and Grand Isle. A
flood watch for flash flooding continues for Essex and Clinton
counties in NY. The flood watch is valid 18Z Thu through 06Z
Fri.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.MARINE...
A Lake Wind Advisory is in effect for this afternoon into
tonight. South winds will increase to 15 to 25 knots with an
occasional gust to 35 knots possible. A line of thunderstorms
is expected to move across most or all of the lake in the 4 PM
to 6 PM time frame. These storms will not only enhance winds but
cause a brief wind shift to westerly before resuming a
southerly direction. Winds should gradually taper off under 20
knots towards midnight. Waves will build above 2 feet this
afternoon and peak at 3 to 4 feet early this evening before
subsiding tonight.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...Flood Watch from 2 PM EDT this afternoon through late tonight
     for VTZ003-004-006>011-016>021.
NY...Flood Watch from 2 PM EDT this afternoon through late tonight
     for NYZ028-031-034-035.

&&

SYNOPSIS...Banacos
NEAR TERM...Banacos/Kutikoff
SHORT TERM...Storm
LONG TERM...Storm
AVIATION...Banacos
HYDROLOGY...Banacos/Storm
MARINE...Kutikoff
Hazardous weather outlook, Jul 13, 3:04 AM EDT, 10 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
304 AM EDT Thu Jul 13 2023

NYZ028-031-034-035-VTZ003-004-006>011-016>021-140715-
Eastern Clinton-Western Clinton-Western Essex-Eastern Essex-Orleans-
Essex-Lamoille-Caledonia-Washington-Western Addison-Orange-
Western Rutland-Eastern Franklin-Eastern Chittenden-Eastern Addison-
Eastern Rutland-Western Windsor-Eastern Windsor-
304 AM EDT Thu Jul 13 2023

...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH LATE
TONIGHT...

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont, northwest Vermont and southern Vermont.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Strong to severe thunderstorms are expected mid to late afternoon
across northern New York, and late afternoon through late evening
across Vermont. Damaging winds, large hail, and locally heavy
rainfall are the primary threats. An isolated tornado is also
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional moderate to heavy rainfall is possible over the weekend,
especially on Sunday based on latest trends. We will continue to
monitor.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ026-027-029-030-087-VTZ001-002-005-140715-
Northern St. Lawrence-Northern Franklin-Southeastern St. Lawrence-
Southern Franklin-Southwestern St. Lawrence-Grand Isle-
Western Franklin-Western Chittenden-
304 AM EDT Thu Jul 13 2023

This Hazardous Weather Outlook is for northern New York and
northwest Vermont.

.DAY ONE...Today and tonight.

Strong to severe thunderstorms are expected mid to late afternoon
across northern New York, and late afternoon through late evening
across Vermont. Damaging winds, large hail, and locally heavy
rainfall are the primary threats. An isolated tornado is also
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional moderate to heavy rainfall is possible over the weekend,
especially on Sunday based on latest trends. We will continue to
monitor.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 13, 12:54 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Burlington VT
1254 PM EDT Thu Jul 13 2023

NYZ026-029-087-131745-
Northern St. Lawrence NY-Southeastern St. Lawrence NY-
Southwestern St. Lawrence NY-
1254 PM EDT Thu Jul 13 2023

...Strong thunderstorms will impact portions of St. Lawrence County
through 145 PM EDT...

At 1254 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 17 miles north of Ogdensburg to near Hammond.
Movement was east at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Potsdam, Gouverneur, Ogdensburg, Canton, Massena, Norfolk,
Oswegatchie, Lisbon, Louisville, De Kalb, Fowler, Colton, Morley,
Degrasse, Waddington, Richville, Hammond, Madrid, Rensselaer Falls,
and Norwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern New York.

&&

LAT...LON 4441 7579 4451 7575 4477 7541 4478 7540
      4488 7522 4489 7517 4487 7516 4493 7508
      4493 7501 4496 7492 4497 7493 4497 7496
      4499 7490 4498 7492 4497 7490 4406 7491
      4405 7507 4441 7584
TIME...MOT...LOC 1654Z 258DEG 27KT 4496 7555 4439 7568

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Duell

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 12:54 PM EDTSpecial Weather StatementBTVSt. Lawrence51 min
Jul 13, 2:08 PM EDTSpecial Weather StatementBTVFranklin52 min
Jul 13, 2:17 PM EDTSevere Thunderstorm WarningBTVFranklin, St. Lawrence48 min
Jul 13, 2:31 PM EDTSpecial Weather StatementBTVSt. Lawrence44 min
Jul 13, 2:44 PM EDTSevere Thunderstorm WarningBTVEssex46 min
Jul 13, 2:46 PM EDTSevere Thunderstorm WarningBTVSt. Lawrence59 min
Jul 13, 3:16 PM EDTSpecial Weather StatementBTVEssex44 min
Jul 13, 3:20 PM EDTSevere Thunderstorm WarningBTVClinton, Essex40 min
Jul 13, 3:38 PM EDTSevere Thunderstorm WarningBTVEssex52 min
Jul 13, 3:44 PM EDTSpecial Weather StatementBTVFranklin61 min
Jul 13, 3:48 PM EDTSpecial Weather StatementBTVSt. Lawrence42 min
Jul 13, 3:48 PM EDTSpecial Weather StatementBTVEssex42 min
Jul 13, 4:02 PM EDTSevere Thunderstorm WarningBTVClinton, Essex, Franklin43 min
Jul 13, 4:36 PM EDTSevere Thunderstorm WarningBTVEssex39 min
Jul 13, 4:39 PM EDTSpecial Weather StatementBTVFranklin66 min
Jul 13, 4:44 PM EDTSpecial Weather StatementBTVEssex46 min
Jul 13, 4:58 PM EDTSevere Thunderstorm WarningBTVClinton, Franklin47 min
Jul 13, 5:07 PM EDTSpecial Weather StatementBTVClinton53 min
Jul 13, 5:14 PM EDTSevere Thunderstorm WarningBTVEssex46 min
Jul 13, 5:55 PM EDTSevere Thunderstorm WarningBTVEssex50 min
Jul 13, 6:01 PM EDTSevere Thunderstorm WarningBTVEssex44 min
Jul 13, 6:10 PM EDTTornado WarningBTVEssex35 min
Jul 13, 6:34 PM EDTFlash Flood WarningBTVEssex3 hr

Nearby

Severe Thunderstorm Warnings in New York, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.